As I've posted before I was diagnosed with osteoporosis in April with a t score of -3.9. I have a compression fracture of the L2 vertebrae and 8 weeks ago I fractured my shoulder. I've got my sling off now and under physiotherapy care but I can't seem to feel 100% at all. It's as if I have no energy and feel drained. Now for about the last 5 days I'm doing nothing but belch all the time and it's so uncomfortable at the top of my stomach. I was prescribed lansoprazole years ago for my hiatus hernia which I've taken daily since but they don't seem to be working now. Just before my shoulder fracture I started on statins so don't know if they have anything to do with it. I'm having a telephone appointment with my GP in 2 days but don't know if it will do any good. I tried AA a few months ago but had to stop cos of side effects and I now have an appointment at the geriatric bone clinic to discuss other options in a couple of weeks. I also take but d3 daily. Sorry for the long post
Feeling unwell 8 weeks after fracture - Bone Health
No wonder you feel awful! You’ve had such a lot happen. When I broke both bones in my wrist I know I felt really tired for ages - ok I developed CRPS when the plaster came off and I really didn’t get on with AA but even allowing for that I was still incredibly tired and low.
I tried simvastatin many years ago and didn’t get on with them either so it could be the statins.
I also stopped omeprazole that I was prescribed recently, I’ve got a sacral insufficiency fracture and was prescribed naproxen for the pain and omeprazole as a ‘tummy protector’ the Naproxen really upset my gut so the doctor said to stop them and double up on the omeprazole which I did and the diarrhoea and upset gut carried in until I stopped taking that too. I don’t have a hiatus hernia though so it was easier for me to stop taking them
Hopefully your GP can suggest something to help. Have you cut out all the foods that could possibly upset your stomach - fizzy drinks, chocolate or anything else you know can make you burp?
Do you take K2-Mk7 with your D3?
Sorry to hear that you are feeling so drained.
The last 2 of my fractures occured last year and I still feel very tired and drained.
I put it down to the fact that our energy is taken up by the extra work our bodies have to take on to repair our broken bones.
Statins can also make you feel more tired and sleepy, I was given them quite a number of years ago and with other side effects I was having the doctor took me of them.
I have been absolutely fine wothout which raises the question Why was I put on them in the first place??
I also have a Hiatus hernia and was given lanzopraxole which I was gradually weaned off.
I find if I get any sympotms of indigestion or belching Gaviscon Advance helps the best.
I also have found different foods and drinks can really set off my belching.
It can be a good idea to keep a food diary, write down when the symtoms come on and note what you have eaten beforehand.
It is surprising what you can find out by doing this.
Perhaps you can discuss with your gp about weaning of Lansoprazole, if it is not helping there does not seem.any point taking it and ppi's are known to lower bone density which is something you really can do without having, had to fractures all ready.
Good luck with your telephone appointment and I hope you receive the help you need.
I've got four compression fractures and have lost at least 2" in height because of it. This means my organs are all squashed in my upper body. So I also am doing a lot of belching, particularly if I move.
Not what you're looking for?
You may also like...
(early vertebral or pelvic fractures after discontinuation of Prolia)
seems to be the dirty little...
unable to take painkillers other than paracetamol. I have had 3 injections so far and the pain is...
Has anyone on here had 7 vertebral fractures or more after discontinuing Prolia. If so did they stop
the doctor said pressure on the shoulders is a test of a spinal fracture.
It hurts when I walk,...
I have several compression fractures - but do not think I have brittle bones - but just this loss of